# SDR HALA2017032600081

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,783 hours, 10,381 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Aileron Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT ADVISORY EICAS MESSAGE DISPLAYED & LOCK AMBER OVERHEAD LIGHT ILLUMINATED WHILE CLIMBING THRU FL 220 & REMAINED ON FOR DURATION OF THE FLT. TROUBLESHOT IAW FIM 27-11, FAULT TREE 804, R SAM BOX HAD FAULT RT AILERON LOCK OUT.  RESET IAW FIM. NO FAULTS NOTED, OK FOR SERVICE.  PERFORMED TEST 65. "PASSED" REMAINS CAT 3.
